mental-health-icon
Petril induced depression
I am having depression after eating petril 0.25 md. I take petril so for anxiety with no other problem. What to do
12433 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi Sir Thanks for seeking help here. It's really not a petril induced. It's just a depression. You have an anxiety issues, which you tried to manage with petril but it could have a better choice to chose SSRI then. What ever ....now we should focus on the management of depression. Start exercise and yoga n meditation. Soon you will be alright. Regards. Practo
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Depression insomnia anxiety
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.